The stability of functional inequalities with additive mappings
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 11-23
Printed January 1, 2009
Young-Sun Cho and Kil-Woung Jun
Chungnam National University
Abstract : In this paper, we prove the generalized Hyers--Ulam stability of the functional inequalities associated with additive functional mappings. Also, we find the solution of these inequalities which satisfy certain conditions.
Keywords : Jordan--Von Neumann functional equation, generalized Hyers--Ulam stability, functional inequality
MSC numbers : Primary 39B62; Secondary 39B82
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd